# SDR SWAA2016062753215

- Difficulty date: June 17, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 56,864 hours, 33,248 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22881
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNED AT BS 1016, STR 1L.  REPAIRED BULKHEAD PER SRM AND EA.
